Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the representation of analytic functions of several variables as infinite products


Authors: J. M. Feld and P. Newman
Journal: Bull. Amer. Math. Soc. 36 (1930), 284-288
DOI: https://doi.org/10.1090/S0002-9904-1930-04936-8
MathSciNet review: 1561936
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-04936-8

American Mathematical Society